Metrics

From
Mathematical Modeling of Wheeled Mobile Robots by Ľubica Miková, Michal Kelemen and Miloslav Čurilla American Journal of Mechanical Engineering. 2013, 1(7), 246-250 doi:10.12691/ajme-1-7-19
Views
24966
Html 24488
Abstract 478
19 November 2013 (publication date) through 23 November 2019 *
20.04 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 14939
PDF5004
Epub768
XML915
PPT2604
Figures5468
Tables180
Export: 1698
RIS530
BibTex549
Endnote619
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
1
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com